MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITYABLATION CATHETER, UNI-D, CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITYABLATION CATHETER, UNI-D, CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A701157
Medical Device Problem Codes Entrapment of Device (1212); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the catheter became lodged in the femoral vein and was noted to be bent near the distal end.The catheter was cut so the short sheath could be removed and then a long sheath was used to remove the catheter.The catheter was then replaced and the procedure was able to be completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One quadripolar, uni-directional, curve d, flexibility ablation catheter was received for evaluation.The shaft was cut at the handle.A bend was noted 1.0¿ proximal to the distal tip.Functional testing was not possible due to the aforementioned damage.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported insertion and withdrawal issue could not be determined.

Brand Name
FLEXABILITYABLATION CATHETER, UNI-D, CURVE D
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key12293323
Report Number3008452825-2021-00419
Device Sequence Number4173477
Product Code OAD
UDI-Device Identifier05415067011497
UDI-Public05415067011497
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberA701157
Device Catalogue NumberA701157
Device Lot Number7834836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1